MathSciNet Relay Station
MathSciNet bibliographic data
MR2228721 39A13
Dobrogowska, Alina; Odzijewicz, Anatol Second order $q$-difference equations solvable by factorization method. J. Comput. Appl. Math. 193 (2006), no. 1, 319–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement